# SDR CALA2021051900695

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 69,305 hours, 24,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 540 Lbl 15.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262- SHEAR FITTING AT STA 540 LBL 15.04 IS CRACKED. N R 5866612 REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540LBL 15.04 I AW B737-700 SRM 51-40-02 ACCOMPLISHED VISUAL INSP AND BHEC INSP AND NDT PART 6 51-00-00 PROCEDURE 16 NO DEFECTS NOTED. APPLIES V APOR BARRIER IAW B737-700 AMM 28-11-00. SSFR REPORT,FORM 46-0024 , ENTERED BU UAL INSPECTION U354651 5/16/21 INSPECTION COMPLETE
